I was started out on .137 of Synthroid now am lowered to .125 and they said that this last test came back right on mark. So they dont' want to mess with my dosage again, and will recheck in june.
I am getting all of my hypo symptoms back and it sucks that I am stuck here again, I was having Heart palps before diagnosis and was put on Verelan for them, but when I started the synthroid I quit taking them and the palps stopped and then started and stopped when I was lowered to the .125, but now I feel yucky again, UGH any advise?
Hi there i know how you feel with the palpitations as i get those and it dont help having to waait for a recheck till june does it i have a recheck in july and i feel i keep fluctuating i have been told i could have hashimotos and to get my antibodies checked i am having that done soon so i will await the outcome i know how your feeling when you say you feel yukky again hope you feel better soon kassikoo
Thanks for your response. I'm not having the palps now, but that is symptom of hyper is it not? I was having that and unexplained weight loss, along with almost every Hypo symptom that is out there. I was diagnosed hypo, and put on generic synthriod and got terrible cystic acne and started to gain weight, I almost feel like the synth is pushing me lower and lower, I stopped taking it to see if my symptoms get better, seems stupid, but I have to try, my levels are "normal" so I feel yucky, just seems odd.